Lookup NU author(s): Dr Stamatina Verykiou,
Dr James Langtry,
Dr Catherine Blasdale
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
© 2017 British Association of Dermatologists. Extravasation injuries are common in patients receiving multiple intravenous infusions. Although such injuries are closely associated with the infusion of cytotoxic chemotherapy, they have also been been associated with extravasation of noncytotoxic drugs. Extravasation injuries can lead to skin ulceration and nerve and tendon damage, and therefore to permanent disability. We report three cases of phosphate solution extravasation leading to unusual cutaneous manifestations.
Author(s): Verykiou S, Aljefri K, Gopee H, Taheri L, Charlton F, Langtry JA, Blasdale C
Publication type: Article
Publication status: Published
Journal: Clinical and Experimental Dermatology
Print publication date: 01/01/2018
Online publication date: 30/10/2017
Acceptance date: 25/03/2017
ISSN (print): 0307-6938
ISSN (electronic): 1365-2230
Altmetrics provided by Altmetric